# SDR ASAA2017040920405

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 32,408 hours, 9,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11520
- Condition: Failed
- Location: Ram Air Door
- Part time: 39,037 hours, 11,589 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR DEFLECTOR DOOR IS NOT FULLY OPEN. GROUNDED - YES. REMOVED & REPLACED LT RAM AIR INLET ACTUATOR, REF AMM 21-51-21. OPS CHECK NORMAL.
